Uniqueness of two analytic functions sharing four values in an angular domain

Volume 99 / 2010

Hong-Yan Xu, Ting-Bin Cao Annales Polonici Mathematici 99 (2010), 55-65 MSC: 30D30, 30D35. DOI: 10.4064/ap99-1-5

Abstract

We deal with the uniqueness problem for analytic functions sharing four distinct values in an angular domain and obtain some theorems which improve the result given by Cao and Yi [J. Math. Anal. Appl. 358 (2009)].

Authors

  • Hong-Yan XuDepartment of Informatics and Engineering
    Jingdezhen Ceramic Institute (XiangHu XiaoQu)
    Jingdezhen, Jiangxi 333403, China
    e-mail
  • Ting-Bin CaoDepartment of Mathematics
    Nanchang University
    Nanchang, Jiangxi 330031, China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image